# SDR CA990927026

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Cylinder
- Part number: 350A25135009
- Condition: Broken
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PREVIOUS REPAIR ON DOOR LOCK CYLINDER HAS BROKEN.
